# SDR DALA2018121807285

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEAT TRACK +Y1292 FRAME 41 TO 47 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD25 00-2031-DE WAS FOUND OUT LIMITIS IN PASSENGER CABIN MEASURES OF REWORK D=0.031, W=0.344, L=2.837. REPLACED SEAT TRACK +Y1292 FR41 TO FR47 PASSENGER CABIN AS PER SRM A319 51-42-11 AND DRAWING #D53327500.
